Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

March 26, 20215 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Mar 26, 2021, 11:09 AM EDT for 5 counties in Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2021, 11:09 AM EDT (15:09 UTC)
Expired
Mar 26, 2021, 12:00 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
50

Counties Chattahoochee County, GA, Crawford County, GA, Marion County, GA, Talbot County, GA, Taylor County, GA

The radar

The Atlanta radar (KFFC), 99 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -57 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
926 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
-57 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

423 
WWUS82 KFFC 261509
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
1109 AM EDT Fri Mar 26 2021
 
GAZ069-078>082-089>092-261600-
Schley GA-Chattahoochee GA-Harris GA-Taylor GA-Bibb GA-Marion GA-
Upson GA-Crawford GA-Talbot GA-Muscogee GA-
1109 AM EDT Fri Mar 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHLEY...
CHATTAHOOCHEE...SOUTHEASTERN HARRIS...TAYLOR...WESTERN BIBB...
MARION...SOUTHEASTERN UPSON...CRAWFORD...SOUTHERN TALBOT AND EASTERN
MUSCOGEE COUNTIES UNTIL NOON EDT...

At 1108 AM EDT...a line of strong thunderstorms extended from Wesley 
Church to near Howard to near Oakland to near Eelbeck/West Fort 
Benning to near Christopher to near Jamestown/south Fort 
Benning, moving east at 35 mph.

  HAZARD...Winds 40 to 50 mph, pea sized hail and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light, unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Buena Vista, Butler, Roberta, Talbotton, Cusseta, Reynolds, Junction
City, Geneva, North Fort Benning, Upatoi, Brantley, Juniper, Rupert,
Jamestown/south Fort Benning, Baughville, Oakland, Manta, Zellobee,
Howard and Tazewell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3225 8492 3226 8490 3226 8489 3231 8495
      3237 8488 3266 8474 3285 8396 3285 8390
      3288 8383 3265 8387 3253 8412 3246 8420
      3237 8426 3224 8454
TIME...MOT...LOC 1508Z 258DEG 31KT 3266 8432 3258 8433 3246 8459 3242
8469 3237 8473 3230 8487

HAIL...0.25IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 26, 7:46 AM EDT, 3 hours 23 minutes earlier.

Area forecast discussion, Mar 26, 7:46 AM EDT, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
746 AM EDT Fri Mar 26 2021

.UPDATE...

Updated for the 12Z Aviation Discussion.

&&

.PREV DISCUSSION... /Issued 450 AM EDT Fri Mar 26 2021/

SHORT TERM /Today through Saturday/...

The cold front continues to sink southeastward through the forecast
area as the short term begins. At the time of this writing, the
frontal boundary is positioned roughly along the I-20 corridor, with
showers and thunderstorms ongoing to the immediate south of the
front. The large scale ascent ahead of the front is steadily
weakening as the parent low pressure system quickly retreats
northeastward into southeastern Canada. This line is finally moving
into a somewhat less favorable environment for severe weather, with
more stable air in place compared to several hours ago. Still, with
0-1 km shear values of 25-35 kts and 0-1 km storm relative helicity
values of 200-300 m2/s2, the threat for severe thunderstorms cannot
be ruled out in the early morning hours today. Severe thunderstorms
that occur could produce damaging wind gusts and brief tornadoes are
still possible. Because of this, a Tornado Watch remains in effect
in our forecast area at this time stretching from Harris county to
Madison county. The need to continue or expire this watch will be
evaluated in the next couple of hours.

Precipitation has mostly come to an end behind the cold front, with
northwesterly low level flow and drier air setting up in that area.
As a result, little to no precipitation is expected across that area
during the daytime today. Low temperatures this morning are in the
low 50s behind the cold front and will be in the mid to upper 60s
ahead of the front. The Flash Flood Watch has been cancelled across
far north Georgia. Some localized flash flooding and multiple
instances of river flood warnings are ongoing across the far
northern tier. Please continue to monitor these conditions and heed
flash flood warnings and road closures.

Likely PoPs will steadily spread southeastward into central Georgia
during the daytime hours today. After sunrise, warming surface
temperatures ahead of the front will create a corridor of
instability across central Georgia, with MLCAPE values increasing to
1000-1500 J/kg. Low-level convergence ahead of the front will aid in
thunderstorm development during the morning and afternoon hours.
While dynamics along the front will continue to weaken as it sinks
into central Georgia today, 0-1 km shear of 25-30 kts, deep layer
bulk shear of 50-60 kts, and 0-1 km storm relative helicity values
of 100-150 m2/s2 combined with moderate instability still warrants
mention of a marginal risk of severe weather. Damaging wind gusts
will be the primary threat with any severe thunderstorms that occur,
a brief tornado cannot be ruled out. This evening, the front will
finally weaken and stall across south-central Georgia, with only
some scattered showers and thunderstorms lingering along the
boundary.

On Friday night through Saturday morning, the lingering frontal
boundary will lift back to the north across the forecast area as a
warm front, reinforcing a warm and humid airmass across the forecast
area during the day on Saturday. Highs will reach into the 80s
across the majority of the forecast area, with the exception of the
far northern tier. The warm front will eventually setting up across
far north Georgia after sunrise on Saturday, setting up high-end
chance to likely PoPs across the northern third of the forecast
area. Some embedded thunderstorm activity will also be possible in
association with this precipitation, which could lead to instances
of locally heavy rainfall. With very wet soils remaining across that
area, that heavy rain could cause isolated flash flooding and quick
responses to creeks, streams, and rivers.

King

LONG TERM /Saturday Night through Thursday/...

A fast-moving trough and associated cold front is expected to cross
the area Sunday with another round of showers and thunderstorms.
Instability not overly impressive but forcing/ascent from the sfc to
mid lvls definitely supports a risk of a few storms becoming strong
to severe, especially across north GA where better low lvl shear
should interact with synoptic-scale forcing. SPC day 3 "Slight Risk"
across the north appears reasonable at this time.

Cold front should clear the area by 12z/Monday with cooler and drier
air expected for Monday into early Tuesday. By Monday night/Tuesday,
wet weather could return as southern wave traversing the Gulf coast
lifts across the SE region. 00z/26 ECMWF is the most aggressive with
this wave and resultant precip. Airmass recovery not great with this
system so severe threat appears rather low to non-existent at this
time. A deeper trough is expected to cross the area towards the
middle (Wed/Thurs) of the week which could bring another round of
strong to severe storms to the area, followed by much cooler weather.

DJN.83

&&

.AVIATION...
12Z Update...

The line of SHRA/TSRA has pushed south of the ATL metro sites and
AHN and is moving south and east towards CSG and MCN. Winds have
shifted to NW at 5-9 kts behind the front, and ceilings are in the
process of improving to VFR, and will continue to improve through
the day. Ahead of the front, at CSG/MCN, winds are still SW at
10-13 kts with gusts up to 20 kts. MVFR ceilings are also in place
at these site. Currently carrying a TEMPO group for -TSRA with
VRB15G25KT for 12-16Z at CSG and 14-18Z at MCN. Ceilings will
improve to VFR at CSG/MCN in the late afternoon, around 22Z. MVFR
ceilings will spread north through the forecast area overnight,
arriving at ATL by 08Z. Winds will become light and variable
overnight, at 4 kts or less.

//ATL Confidence...12Z Update...
Medium to high confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          78  58  80  64 /  60  20  40  30
Atlanta         76  61  80  64 /  60  20  30  30
Blairsville     75  50  70  59 /  40  30  70  70
Cartersville    76  55  79  61 /  40  30  50  50
Columbus        78  64  84  64 /  60  30  10  10
Gainesville     76  56  75  63 /  50  20  50  50
Macon           79  63  86  63 /  70  30  10   5
Rome            78  54  78  62 /  20  40  60  60
Peachtree City  76  60  82  63 /  60  20  30  20
Vidalia         86  66  89  66 /  30  20  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....DJN.83/King
AVIATION...King
Hazardous weather outlook, Mar 26, 5:31 AM EDT, 5 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
531 AM EDT Fri Mar 26 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270945-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
531 AM EDT Fri Mar 26 2021

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Scattered thunderstorms will continue across portions of central
and eastern Georgia today as the surface front continues to push
southward through the forecast area. Isolated storms could become
severe. Damaging wind gusts will be the primary threat with any
severe storms that occur.

Previous heavy rainfall across north Georgia and continued runoff
will allow river flooding to continue throughout much of today
across far north Georgia.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Thunderstorms and heavy rain are likely over portions of north
and central Georgia on Saturday and Sunday, with a few strong to
severe storms possible each day. Localized flash flooding is also
possible across far north Georgia where the heaviest rain occurs.

There is also a chance of thunderstorms across portions of north
and central Georgia on Wednesday and Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather or damage reports from
yesterday's severe weather event through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Mar 26, 6:07 AM EDT, 5 hours 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
607 AM EDT Fri Mar 26 2021

GAZ038-039-261015-
Wilkes GA-Oglethorpe GA-
607 AM EDT Fri Mar 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKES AND
NORTHEASTERN OGLETHORPE COUNTIES UNTIL 615 AM EDT...

At 607 AM EDT...a strong thunderstorm was over Vesta, or 8 miles
northeast of Lexington...moving east at 60 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Tignall, Jacksons Crossroads, Mallorysville, Delhi, Norman, Vesta and
Point Peter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3388 8262 3382 8303 3399 8309 3404 8295
      3403 8293 3402 8294 3401 8294 3400 8288
      3397 8285 3399 8284 3397 8278 3399 8272
      3398 8269 3399 8266
TIME...MOT...LOC 1007Z 252DEG 51KT 3393 8297

HAIL...0.25IN
WIND...40MPH
Special weather statement, Mar 26, 6:41 AM EDT, 4 hours 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
641 AM EDT Fri Mar 26 2021

GAZ048-056>059-261115-
Butts GA-Jasper GA-Spalding GA-Newton GA-Henry GA-
641 AM EDT Fri Mar 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...JASPER...EASTERN
SPALDING...SOUTHEASTERN NEWTON AND SOUTHEASTERN HENRY COUNTIES UNTIL
715 AM EDT...

At 641 AM EDT...a strong thunderstorm was over Jenkinsburg, or near
Jackson...moving east at 55 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Jackson, Monticello, Locust Grove, Newborn, Flovilla, Jenkinsburg,
Shady Dale, Stewart, Turtle Cove, Worthville, McKibben, Calvin,
Farrar, Eudora, North Alcovy, Indian Springs State Park, Fincherville
and Stark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3336 8418 3352 8366 3349 8362 3343 8356
      3328 8359 3320 8414
TIME...MOT...LOC 1041Z 252DEG 49KT 3331 8406

WIND...40MPH
Special weather statement, Mar 26, 7:38 AM EDT, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
738 AM EDT Fri Mar 26 2021

GAZ049>051-059>061-261215-
Taliaferro GA-Morgan GA-Putnam GA-Hancock GA-Jasper GA-Greene GA-
738 AM EDT Fri Mar 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHEASTERN
MORGAN...PUTNAM...NORTHWESTERN HANCOCK...SOUTHEASTERN JASPER AND
SOUTHEASTERN GREENE COUNTIES UNTIL 815 AM EDT...

At 736 AM EDT...a line of strong thunderstorms extended from near
Parks Mill to Willard to Adgateville, moving east at 40 mph.

  HAZARD...40 to 50 mph wind, frequent cloud-to-ground lightning and
           heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Eatonton, Greensboro, Monticello, Crawfordville, White Plains,
Siloam, Shady Dale, Sharon, Phoenix, Reynolds at Lake Oconee,
Liberty, Springfield, Veazey, Central Georgia Experiment Station,
Parks Mill, McElheneys Crossroads, Harmony, Godfrey, Warfield and
Willard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3352 8281 3352 8282 3351 8282 3339 8299
      3323 8333 3320 8382 3350 8358 3362 8269
      3360 8269
TIME...MOT...LOC 1136Z 261DEG 33KT 3347 8327 3333 8347 3325 8366

WIND...50MPH
Special weather statement, Mar 26, 10:21 AM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1021 AM EDT Fri Mar 26 2021

GAZ061-062-073>076-084-261500-
Wilkinson GA-Jefferson GA-Washington GA-Baldwin GA-Hancock GA-
Glascock GA-Warren GA-
1021 AM EDT Fri Mar 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKINSON...NORTHWESTERN
JEFFERSON...WASHINGTON...EASTERN BALDWIN...HANCOCK...GLASCOCK AND
SOUTHERN WARREN COUNTIES UNTIL 1100 AM EDT...

At 1020 AM EDT...National Weather Service doppler radar indicated a
line of strong thunderstorms extending from Jewell to near Hamburg
State Park to south of Beulah to Coopers, moving east at 30 mph.

  HAZARD...40 to 50 mph wind and increased chance of a brief
           tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light, unsecured objects, the
           leading edge of this line of storms has also exhibited
           areas of localized rotation. A brief tornado could
           quickly form.

Some locations in the path of these storms include
Milledgeville, Sandersville, Warrenton, Sparta, Gibson, Wrens,
Davisboro, Tennille, Ivey, Stapleton, Avera, Mitchell, Deepstep, Edge
Hill, Midway-Hardwick, Edgehill, Hamburg State Park, Shoals, Downs
and Beulah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3314 8235 3301 8253 3288 8300 3293 8336
      3317 8314 3324 8303 3340 8282 3340 8255
      3335 8255 3336 8253 3334 8250 3334 8245
      3333 8242 3331 8240 3331 8234 3329 8230
TIME...MOT...LOC 1420Z 271DEG 26KT 3327 8278 3318 8284 3305 8309 3296
8328

WIND...50MPH
Special weather statement, Mar 26, 11:05 AM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1105 AM EDT Fri Mar 26 2021

GAZ062-074>076-261545-
Jefferson GA-Washington GA-Glascock GA-Warren GA-
1105 AM EDT Fri Mar 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...NORTHEASTERN
WASHINGTON...GLASCOCK AND SOUTHERN WARREN COUNTIES UNTIL 1145 AM
EDT...

At 1104 AM EDT...a line of strong thunderstorms extended from near
Beall Springs to Gibson to Edgehill to Downs to near Sandersville,
moving east at 30 mph.

  HAZARD...Winds 40 to 50 mph, pea sized hail and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Sandersville, Louisville, Gibson, Wrens, Davisboro, Stapleton, Avera,
Mitchell, Edge Hill, Edgehill, Hamburg State Park, Shoals, Downs,
Jewell, Warthen, Beall Springs, Grange, Stapletons Crossroads,
Matthews and Agricola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3311 8228 3303 8229 3298 8234 3298 8284
      3323 8279 3325 8275 3327 8278 3334 8277
      3342 8256 3335 8255 3336 8253 3334 8250
      3334 8245 3331 8240 3331 8234 3327 8229
      3327 8226 3323 8223
TIME...MOT...LOC 1504Z 253DEG 28KT 3330 8266 3321 8261 3315 8263 3305
8269 3302 8279

HAIL...0.25IN
WIND...50MPH
Special weather statement, Mar 26, 11:09 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1109 AM EDT Fri Mar 26 2021

GAZ069-078>082-089>092-261600-
Schley GA-Chattahoochee GA-Harris GA-Taylor GA-Bibb GA-Marion GA-
Upson GA-Crawford GA-Talbot GA-Muscogee GA-
1109 AM EDT Fri Mar 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHLEY...
CHATTAHOOCHEE...SOUTHEASTERN HARRIS...TAYLOR...WESTERN BIBB...
MARION...SOUTHEASTERN UPSON...CRAWFORD...SOUTHERN TALBOT AND EASTERN
MUSCOGEE COUNTIES UNTIL NOON EDT...

At 1108 AM EDT...a line of strong thunderstorms extended from Wesley
Church to near Howard to near Oakland to near Eelbeck/West Fort
Benning to near Christopher to near Jamestown/south Fort
Benning, moving east at 35 mph.

  HAZARD...Winds 40 to 50 mph, pea sized hail and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Buena Vista, Butler, Roberta, Talbotton, Cusseta, Reynolds, Junction
City, Geneva, North Fort Benning, Upatoi, Brantley, Juniper, Rupert,
Jamestown/south Fort Benning, Baughville, Oakland, Manta, Zellobee,
Howard and Tazewell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3225 8492 3226 8490 3226 8489 3231 8495
      3237 8488 3266 8474 3285 8396 3285 8390
      3288 8383 3265 8387 3253 8412 3246 8420
      3237 8426 3224 8454
TIME...MOT...LOC 1508Z 258DEG 31KT 3266 8432 3258 8433 3246 8459 3242
8469 3237 8473 3230 8487

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 8:32 PM EDTSpecial Weather StatementFFCPaulding, Polk28 min
Mar 25, 8:40 PM EDTRiver Flood WarningFFCGilmer9 hr
Mar 25, 8:49 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Haralson, Paulding, Polk41 min
Mar 25, 8:53 PM EDTRiver Flood WarningFFCGilmer9 hr
Mar 25, 9:05 PM EDTFlash Flood WarningFFCBartow, Cherokee, Dawson, Gilmer, Gordon, Pickens6 hr
Mar 25, 9:11 PM EDTRiver Flood WarningFFCGilmer, Pickens8 hr
Mar 25, 9:18 PM EDTRiver Flood WarningFFCFloyd6 hr
Mar 25, 9:25 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Forsyth, Fulton38 min
Mar 25, 9:42 PM EDTRiver Flood WarningFFCGordon, Murray, Whitfield4 days
Mar 25, 9:42 PM EDTRiver Flood WarningFFCFloyd, Gordon5 days
Mar 25, 9:42 PM EDTRiver Flood WarningFFCFloyd59 hr
Mar 25, 9:48 PM EDTSpecial Weather StatementFFCBanks27 min
Mar 25, 9:54 PM EDTRiver Flood WarningFFCMurray16 hr
Mar 25, 9:59 PM EDTRiver Flood WarningFFCTowns7 hr
Mar 25, 10:02 PM EDTSpecial Weather StatementFFCForsyth, Hall28 min
Mar 25, 10:03 PM EDTRiver Flood WarningFFCGordon10 days
Mar 25, 10:15 PM EDTRiver Flood WarningFFCGilmer3 hr
Mar 25, 10:28 PM EDTSpecial Weather StatementFFCBanks32 min
Mar 25, 10:34 PM EDTRiver Flood WarningFFCUnion21 days
Mar 25, 10:36 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Walker, Whitfield24 min
Mar 25, 10:38 PM EDTRiver Flood WarningFFCUnion9 hr
Mar 25, 11:13 PM EDTTornado Warning Tornado observedFFCHeard47 min
Mar 25, 11:28 PM EDTRiver Flood WarningFFCForsyth, Fulton34 hr
Mar 25, 11:36 PM EDTRiver Flood WarningFFCFloyd9 days
Mar 25, 11:40 PM EDTSpecial Weather StatementFFCBartow35 min
Mar 25, 11:43 PM EDTTornado Warning EmergencyFFCCoweta, Heard32 min
Mar 25, 11:44 PM EDTSpecial Weather StatementFFCMurray16 min
Mar 25, 11:50 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee25 min
Mar 26, 12:10 AM EDTTornado Warning EmergencyTornado observedCatastrophic damage threatFFCClayton, Coweta, Fayette, Fulton35 min
Mar 26, 12:14 AM EDTTornado Warning EmergencyTornado observedCatastrophic damage threatFFCCoweta9 min
Mar 26, 12:29 AM EDTSpecial Weather StatementFFCPickens31 min
Mar 26, 12:57 AM EDTRiver Flood WarningFFCTowns21 days
Mar 26, 1:04 AM EDTSpecial Weather StatementFFCWalton26 min
Mar 26, 1:06 AM EDTFlash Flood WarningFFCDawson, Lumpkin, White5 hr
Mar 26, 1:14 AM EDTRiver Flood WarningFFCMurray, Whitfield39 hr
Mar 26, 1:25 AM EDTRiver Flood WarningFFCFloyd32 hr
Mar 26, 1:45 AM EDTSpecial Weather StatementFFCCarroll30 min
Mar 26, 2:01 AM EDTSpecial Weather StatementFFCBarrow29 min
Mar 26, 2:07 AM EDTRiver Flood WarningFFCForsyth8 hr
Mar 26, 2:17 AM EDTRiver Flood WarningFFCBartow7 hr
Mar 26, 2:23 AM EDTSpecial Weather StatementFFCDeKalb, Fulton37 min
Mar 26, 2:26 AM EDTSpecial Weather StatementFFCJackson, Madison34 min
Mar 26, 2:38 AM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett37 min
Mar 26, 2:58 AM EDTSpecial Weather StatementFFCWalton32 min
Mar 26, 3:09 AM EDTRiver Flood WarningFFCWhite2 hr
Mar 26, 4:06 AM EDTSpecial Weather StatementFFCMadison9 min
Mar 26, 4:33 AM EDTRiver Flood WarningFFCCatoosa15 hr
Mar 26, 5:17 AM EDTRiver Flood WarningFFCGilmer, Pickens21 days
Mar 26, 5:42 AM EDTRiver Flood WarningFFCGilmer3 hr
Mar 26, 5:58 AM EDTSpecial Weather StatementFFCSpalding32 min
Mar 26, 6:07 AM EDTSpecial Weather StatementFFCWilkes8 min
Mar 26, 6:41 AM EDTSpecial Weather StatementFFCButts, Jasper34 min
Mar 26, 7:38 AM EDTSpecial Weather StatementFFCJasper, Putnam, Taliaferro37 min
Mar 26, 8:07 AM EDTRiver Flood WarningFFCCherokee25 hr
Mar 26, 8:16 AM EDTRiver Flood WarningFFCGordon19 hr
Mar 26, 8:36 AM EDTRiver Flood WarningFFCFloyd5 hr
Mar 26, 10:21 AM EDTSpecial Weather StatementFFCGlascock, Washington39 min
Mar 26, 10:24 AM EDTRiver Flood WarningFFCFloyd23 hr
Mar 26, 10:27 AM EDTRiver Flood WarningFFCGordon37 hr
Mar 26, 10:45 AM EDTRiver Flood WarningFFCDawson, Forsyth13 hr
Mar 26, 11:05 AM EDTSpecial Weather StatementFFCGlascock, Jefferson40 min
Mar 26, 11:18 AM EDTRiver Flood WarningFFCCherokee16 hr
Mar 26, 11:23 AM EDTRiver Flood WarningFFCGordon44 hr
Mar 26, 11:23 AM EDTRiver Flood WarningFFCDawson10 hr
Mar 26, 11:48 AM EDTRiver Flood WarningFFCDawson9 hr
Mar 26, 11:53 AM EDTSpecial Weather StatementFFCBibb, Crawford, Macon, Marion, Peach, Taylor37 min
Mar 26, 12:01 PM EDTRiver Flood WarningFFCFloyd38 hr
Mar 26, 12:28 PM EDTSpecial Weather StatementFFCBibb, Bleckley, Houston, Macon, Peach, Twiggs and 1 more47 min
Mar 26, 1:14 PM EDTSpecial Weather StatementFFCBleckley, Houston, Twiggs, Wilkinson31 min
Mar 26, 1:40 PM EDTSpecial Weather StatementFFCGreene, Taliaferro35 min
Mar 26, 2:17 PM EDTSpecial Weather StatementFFCGreene, Taliaferro, Wilkes43 min
Mar 26, 2:40 PM EDTSevere Thunderstorm WarningFFCWilkes21 min
Mar 26, 4:31 PM EDTRiver Flood WarningFFCDawson, Forsyth14 hr

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.